Advertisement

Journal of engineering physics

, Volume 58, Issue 2, pp 162–165 | Cite as

Accurate solutions of boundary-layer equations for moving permeable surfaces

  • G. I. Burdé
Article
  • 14 Downloads

Abstract

New accurate solutions of the equations of a laminar boundary layer are obtained for steady flow induced by the motion of a continuous solid surface at constant velocity.

Keywords

Boundary Layer Statistical Physic Solid Surface Constant Velocity Steady Flow 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. C. Sakiadis, AIChE J.,7, No. 1, 26–28 (1961).Google Scholar
  2. 2.
    B. C. Sakiadis, AIChE J.,7, No. 2, 221–225 (1961).Google Scholar
  3. 3.
    B. C. Sakiadis, AIChE J.,7, No. 3, 467–472 (1961).Google Scholar
  4. 4.
    E. A. Koldenhof, AIChE J.,9, No. 3, 411–418 (1963).Google Scholar
  5. 5.
    L. E. Erichson, L. T. Fan, and V. G. Fox, Ind. Eng. Ch. Fund.,5, No. 1, 19–25 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • G. I. Burdé
    • 1
  1. 1.Perm' State Pedagogical InstituteUSSR

Personalised recommendations